# SDR 2010FA0000704

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: General aviation
- Aircraft: N80BZ
- Make and model: Beech 300BEECH
- Aircraft serial: FA117
- Aircraft time: 7,593 hours, 4,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5044001410
- Condition: Cracked
- Location: Zone 100
- Part time: 7,593 hours, 4,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 2005-01-18/ SB 53-2472 R4 INSPECTION OF THE AFT STRINGER CRACKED.  RT AND LT SIDE STRINGERS NR 8, 9 AND 10 WERE CRACKED.  ORDERED KITS 101-4064-1S, 101-4064-2S, 101-4064-3S, 101-4064-4S, 101-4064-5S, AND 101-4064-11S TO MODIFY STRINGERS NR 5 TO NR 11 ON BOTH SIDES.
